# SDR SWIA202303300009

- Difficulty date: March 9, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 7,853 hours, 6,862 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL 9 HAS GOUGES BETWEEN FS 421.00 - 477.00     (C-CHECK RO 3/28/2023)    FLOOR SEAT TRACK AT RBL 9 BETWEEN FS 359.00 - 485.00 IS CORRODED IN A NO DAMAGE ALLOWED AREA AND IS OUT OF LIMITS REF CRJ900 SRM 53-21-49-101-001-A01. REMOVED BAD SEAT TRACK REF CRJ900 AMM 53-00-49-000-801-A12. FABRICATED NEW SEAT TRACK USING PN 20276-288-0-0A, PO# T58346 REF CRJ 900 SRM 53-00-49-201-002-A01. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT SEAT TRACK WITH REPLACEMENT FASTENERS REF CRJ900 AMM 53-00-49-400-801-A12.
